Annals of Mathematical Statistics

On the Distribution of the Radial Standard Deviation

Frank E. Grubbs

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 15, Number 1 (1944), 75-81.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731316

Digital Object Identifier
doi:10.1214/aoms/1177731316

Mathematical Reviews number (MathSciNet)
MR9824

Zentralblatt MATH identifier
0063.01765

JSTOR
links.jstor.org

Citation

Grubbs, Frank E. On the Distribution of the Radial Standard Deviation. Ann. Math. Statist. 15 (1944), no. 1, 75--81. doi:10.1214/aoms/1177731316. https://projecteuclid.org/euclid.aoms/1177731316


Export citation